The differentiability of the norm in spaces of operators
Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 4, pp. 93-94
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1975_9_4_a24,
author = {S. Heinrich},
title = {The differentiability of the norm in spaces of operators},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {93--94},
year = {1975},
volume = {9},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1975_9_4_a24/}
}
S. Heinrich. The differentiability of the norm in spaces of operators. Funkcionalʹnyj analiz i ego priloženiâ, Tome 9 (1975) no. 4, pp. 93-94. http://geodesic.mathdoc.fr/item/FAA_1975_9_4_a24/
[1] Danford N., Shvarts Dzh.T., Lineinye operatory. Obschaya teoriya, IL, M., 1962
[2] Dei M.M., Normirovannye lineinye prostranstva, IL, M., 1961
[3] Holub J.R., Math. Ann., 201 (1973), 157–163 | DOI | MR | Zbl
[4] Schatten R., Ann. Math. Studies, 26 (1950) | MR | Zbl
[5] Shmulyan V.L., Matem. sb., 6 (1939), 77–94 | MR | Zbl
[6] Shmulyan V.L., DAN SSSR, 27 (1940), 643–648
[7] Sundaresan K., Bull. Acad. Polon. Sei., Ser. Math. Astron. Phys., 19:11 (1971), 1007–1012 | MR | Zbl